# SDR MASA2008113000731

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 27,476 hours, 21,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2791 FAT-ROM.  MAIN CABIN DOOR WILL NOT OPEN.  MX REMOVED HAND RAIL QD LANYARD FROM MECHANISM.  OPS CHECKED GOOD.
